Alert archive / New York / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 166, NWS Binghamton, NY

July 6, 2011Delaware County, Otsego County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at Jul 6, 2011, 5:26 PM EDT for Delaware County, Otsego County, New York. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2011, 5:26 PM EDT (21:26 UTC)
Expired
Jul 6, 2011, 6:00 PM EDT
In force
34 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Delaware County, NY, Otsego County, NY

The radar

The Albany radar (KENX), 57 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 6, 1:29 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.4 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2011-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2011-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1486 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

912 
WUUS51 KBGM 062126
SVRBGM
NYC025-077-062200-
/O.NEW.KBGM.SV.W.0166.110706T2126Z-110706T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
526 PM EDT WED JUL 6 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DELAWARE COUNTY IN CENTRAL NEW YORK...
  EAST CENTRAL OTSEGO COUNTY IN CENTRAL NEW YORK...

* UNTIL 600 PM EDT.

* AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SCHENEVUS...AND MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WORCESTER BY 532 PM EDT...
  8 MILES NORTH OF STAMFORD BY 552 PM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 4242 7503 4267 7498 4265 7463 4262 7463
      4252 7470 4243 7461 4241 7455 4240 7455
TIME...MOT...LOC 2126Z 280DEG 22KT 4255 7480

$$
1 follow-up statement
597 
WWUS51 KBGM 062157
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
557 PM EDT WED JUL 6 2011

NYC025-077-062207-
/O.EXP.KBGM.SV.W.0166.000000T0000Z-110706T2200Z/
DELAWARE NY-OTSEGO NY-
557 PM EDT WED JUL 6 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL OTSEGO AND
NORTHEASTERN DELAWARE COUNTIES WILL EXPIRE AT 600 PM EDT...

THE STORM HAS WEAKENED AND MOVED OUT OF THE COUNTY. 

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

LAT...LON 4242 7503 4267 7498 4265 7463 4262 7463
      4252 7470 4243 7461 4241 7455 4240 7455
TIME...MOT...LOC 2157Z 280DEG 22KT 4252 7455

$$

 --_@_WWA_SVRWX_STA_COUNTY.WWAPROD--!

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 4:00 PM EDT, 1 hour 26 minutes earlier.

Area forecast discussion, Jul 6, 4:00 PM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
400 PM EDT WED JUL 6 2011

.SYNOPSIS...
A COLD FRONT MOVING EAST ACROSS UPSTATE NEW YORK AND PENNSYLVANIA
WILL BRING SCATTERED SHOWERS AND THUNDERSTORMS TO THE REGION
THROUGH EARLY THIS EVENING...THEN DRYER AND A BIT COOLER WEATHER
WILL RETURN LATE TONIGHT AND THURSDAY. THE FRONT WILL REMAIN
NEARLY STATIONARY ACROSS SOUTHERN PENNSYLVANIA, AND WILL BRING
A CHANCE OF SHOWERS AND THUNDERSTORMS BACK TO THE REGION LATE
THURSDAY AND FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
COLD FRONT STRETCHED ALONG ST. LAWRENCE RIVER VALLEY SWWD ACROSS
LAKE ERIE THIS AFTN WITH SHRA/TSRA DEVELOPING OUT AHEAD IN THE
WARM AND SOMEWHAT UNSTABLE ATMOSPHERE. BEST SHEAR AND CHC FOR ANY
SEVERE TSRA REMAINS MAINLY ACROSS NE SECTIONS OF OUR FA THRU
NORTHERN NYS AND NEW ENGLAND. CAN/T RULE OUT AN ISOLATED STRONGER
STORM ELSEWHERE BUT BELIEVE OVERALL SVR CHC IS LOW FOR MOST OF THE
AREA. STORM DEVELOPMENT WILL CONTINUE TO PUSH SE THRU REMAINDER OF
AFTN EARLY EVENING BEFORE FRONT CLRS MOST OF FA BY 00Z.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
MOST GUIDANCE INDICATING A DRY FCST FOR THURSDAY AS HIGH PRESSURE
MOVES EWD FROM GREAT LAKES LATE TONIGHT AND THURS, PUSHING THE
FRONT SWD NEAR THE DELMARVA. PERHAPS SLGT CHC ACROSS THE FAR SRN
PORTION OF OUR FA THURSDAY, BUT LEFT OUT OF THE FCST AS MAJORITY
OF MODELS ARE DRY. LATE THURS NGT AND FRIDAY, THE HIGH MOVES OFF
TO THE EAST AND RETURN FLOW WILL HELP TO BRING MOISTURE BACK TO
THE NORTH AS WAVE DEVELOPS ALONG THE BOUNDARY AND MOVES NORTH.
AS OF NOW, LOOKS LIKE BEST CHC FOR PRECIP ACROSS NORTHEAST PA AND
CENTRAL NY, ESP ALONG AND EAST OF I81. INCREASED POPS SOME INTO
HIGH CHC, BUT COULD SEE NEED FOR LIKELY POPS FOR PART OF THE AREA
IF TREND CONTINUES NEXT RUNS.

FRIDAY NIGHT AND SATURDAY...PRECIP PUSHES EAST AND OUT OF THE AREA
AS HIGH PRESSURE BUILDS EAST OVER THE AREA AGAIN ON SATURDAY.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
DUE TO WATCH ISSUANCE DISCUSSION WILL BE BRIEF. CLOSELY FOLLOWED
HPC GUIDANCE WITH ONLY VERY MINOR TWEEKS. FAIRLY ZONAL FLOW SHUD
PREVAIL WITH COLD FNTL PSSG ON MONDAY. CHC FOR SHRA/TSRA MONDAY...OTRW
FAIR WX TO PREVAIL AHEAD OF (SAT/SUN) AND BEHIND (TUE/WED) THE FNT.
TEMPS RUNNING NEAR OR SLIGHTY ABV NORMAL...WITH MAXES GNRLY L/M
80S AND MINS U50S TO M60S.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
CDFNT WILL PROGRESS ACRS THE FCST AREA LATE THIS AFTN AND EVNG.
WATCH JUST ISSUED...BUT CONFIDENCE HERE IN ANYTHING MORE THAN
ISOLD SVR IS VERY LOW. BEST CHC FOR STRONGER STORMS APPEAR TO BE
OVER THE FAR NE SXNS OF THE BGM CWA. THE SCENARIO WE HAVE GREATEST
CONFIDENCE IS WHERE WDLY SCT NON-SVR TSRA DVLP ALONG OR JUST AHEAD
OF THE FNT ARND 19Z...TRACKING SEWD DURING LATE AFTN/EVNG INTO THE
SRN TIER AND NE PA. HOWEVER THE DEGREE OF CVRG IS ALSO A BIG
QUESTION SO FOR NOW WE JUST PLAYED A 2 HR TEMPO PD DURING THE AFTN
WITH A CB GROUP. ONLY XCPTN WAS AT SYR/RME WHERE WE PLAYED A TEMPO
GROUP FOR SHRA WITH CB. UPDATES WILL BE MADE- IF NEEDED- ONCE
SITN BCMS MORE CLEAR. OTHER CHALLENGE FOR THE TAFS WAS THE POTNL
FOR LOW CLDS OR VLY FOG LATER TNGT ABD INDICATED MVFR MOST CNTRL
NY SITES LATE TNGT. VFR PREVAILS ON THU. WINDS THIS AFTN WRLY
10-20 KTS...BECMG NWLY 5 KTS TNGT AND NNWLY 10-15 KTS THU.

OUTLOOK...

THU NGT THRU SUN...MOSTLY VFR. SOME LGT VALLEY FOG PSBL EARLY
EACH AM.

MON...SCT TSRA WITH MVFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...JML
NEAR TERM...JML
SHORT TERM...JML
LONG TERM...JAB
AVIATION...
Hazardous weather outlook, Jul 6, 2:29 PM EDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
229 PM EDT WED JUL 6 2011

NYZ009-018-023>025-036-037-044>046-055>057-062-PAZ038>040-043-044-
047-048-072-071830-
NORTHERN ONEIDA-ONONDAGA-SCHUYLER-CHEMUNG-TOMPKINS-MADISON-
SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-
SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-
LUZERNE-PIKE-SOUTHERN WAYNE-
229 PM EDT WED JUL 6 2011

...SEVERE THUNDERSTORM WATCH 605 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON. A FEW
ISOLATED STORMS COULD POTENTIALLY BECOME SEVERE... WITH WIND GUSTS
OVER 50 MPH OR LARGE HAIL. THE BEST CHANCE FOR A SEVERE STORM WILL
BE NORTH OF THE NEW YORK PENNSYLVANIA BORDER. LOCALIZED HEAVY
DOWNPOURS AND FLOODING COULD ALSO ACCOMPANY THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NYZ015>017-022-071830-
YATES-SENECA-SOUTHERN CAYUGA-STEUBEN-
229 PM EDT WED JUL 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON THROUGH THIS
EVENING. ISOLATED STORMS COULD POTENTIALLY PRODUCE WIND GUSTS OVER 40
MPH OR SMALL HAIL. LOCALIZED HEAVY DOWNPOURS AND FLOODING COULD
ALSO ACCOMPANY THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Jul 6, 4:23 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
423 PM EDT WED JUL 6 2011

NYZ036-037-046-062115-
MADISON NY-ONEIDA NY-OTSEGO NY-
423 PM EDT WED JUL 6 2011

...STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHEASTERN MADISON...
EXTREME SOUTHEASTERN ONEIDA AND NORTHERN OTSEGO COUNTIES...

* AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR
  LEONARDSVILLE...AND MOVING EAST AT 30 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  EXETER CENTER AT 430 PM EDT...
  OAKSVILLE AND RICHFIELD SPRINGS AT 435 PM EDT...
  COOPERSTOWN AND TODDSVILLE AT 445 PM EDT...
  SPRINGFIELD AND BOWERSTOWN AT 450 PM EDT...
  MIDDLEFIELD AND EAST SPRINGFIELD AT 455 PM EDT...
  CHERRY VALLEY AND WESTFORD AT 505 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4271 7529 4289 7526 4288 7520 4286 7520
      4287 7515 4288 7513 4287 7500 4283 7492
      4284 7490 4287 7489 4286 7473 4284 7465
      4282 7464 4276 7466 4262 7463
Special weather statement, Jul 6, 4:32 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
432 PM EDT WED JUL 6 2011

NYZ016-017-062115-
CAYUGA NY-SENECA NY-
432 PM EDT WED JUL 6 2011

...STRONG THUNDERSTORM WILL AFFECT CENTRAL SENECA AND SOUTHERN CAYUGA
COUNTIES...

* AT 431 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED 9 MILES WEST
  OF KENDAIA...AND MOVING EAST AT 30 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  BORDER CITY AT 440 PM EDT...
  ROSE HILL AND KENDAIA AT 445 PM EDT...
  MAC DOUGALL AND ROMULUS AT 450 PM EDT...
  FAYETTE AND HAYTS CORNERS AT 455 PM EDT...
  EAST VARICK AND SENECA FALLS AT 500 PM EDT...
  CANOGA AND AURORA AT 505 PM EDT...
  UNION SPRINGS AND LEVANNA AT 510 PM EDT...
  MAPLETON AND MERRIFIELD AT 515 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!

LAT...LON 4288 7697 4290 7696 4296 7646 4285 7645
      4285 7636 4278 7628 4272 7627 4270 7693
      4276 7695 4277 7699 4287 7699

MLJ
Special weather statement, Jul 6, 4:59 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
459 PM EDT WED JUL 6 2011

NYZ046-062145-
OTSEGO NY-
459 PM EDT WED JUL 6 2011

...STRONG THUNDERSTORM WILL AFFECT CENTRAL OTSEGO COUNTY...

* AT 456 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR
  LAURENS...AND MOVING EAST AT 35 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  MILFORD AND PORTLANDVILLE AT 510 PM EDT...
  WESTVILLE AND BOWERSTOWN AT 515 PM EDT...
  ELK CREEK AND MARYLAND AT 520 PM EDT...
  SCHENEVUS AND WESTFORD AT 525 PM EDT...
  WORCESTER AT 530 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS. SEEK SHELTER IF YOU ARE IN THE PATH OF THIS
STORM.

LAT...LON 4252 7470 4250 7477 4251 7484 4249 7490
      4249 7494 4251 7521 4267 7520 4269 7520
      4270 7464 4262 7463
Local storm report, Jul 6, 5:13 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
513 PM EDT WED JUL 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     COOPERSTOWN             42.70N  74.93W
07/06/2011                   OTSEGO             NY   911 CENTER

            SEVERAL AREAS WITH TREES DOWN

&&

BLL
Special weather statement, Jul 6, 5:15 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
515 PM EDT WED JUL 6 2011

NYZ046-057-062145-
DELAWARE NY-OTSEGO NY-
515 PM EDT WED JUL 6 2011

...STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL OTSEGO AND EXTREME
NORTH CENTRAL DELAWARE COUNTIES...

* AT 513 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR
  MILFORD...AND MOVING EAST AT 25 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  MARYLAND AND ELK CREEK AT 520 PM EDT...
  SCHENEVUS AND FERGUSONVILLE AT 525 PM EDT...
  WORCESTER AND WESTFORD AT 530 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS. SEEK SHELTER IF YOU ARE IN THE PATH OF THIS
STORM.

LAT...LON 4249 7503 4267 7501 4266 7463 4265 7463
      4262 7463 4252 7470 4245 7463 4244 7463

RHB
Special weather statement, Jul 6, 5:22 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
522 PM EDT WED JUL 6 2011

NYZ062-PAZ040-072-062200-
SULLIVAN NY-WAYNE PA-
522 PM EDT WED JUL 6 2011

...STRONG THUNDERSTORM WILL AFFECT CENTRAL WAYNE AND WEST CENTRAL
SULLIVAN COUNTIES...

* AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR PLEASANT
  MOUNT...AND MOVING EAST AT 25 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  BETHANY AT 530 PM EDT...
  RILEYVILLE AT 535 PM EDT...
  RUTLEDGEDALE AND LOOKOUT AT 540 PM EDT...
  CALKINS AT 545 PM EDT...
  ABRAHAMSVILLE AND BEACH LAKE AT 550 PM EDT...
  MILANVILLE AND DAMASCUS AT 555 PM EDT...
  FOSTERDALE AND LAVA AT 600 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!

LAT...LON 4152 7485 4156 7503 4160 7507 4157 7509
      4164 7547 4172 7547 4182 7544 4177 7479

MLJ

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 1:51 PM EDTSpecial Weather StatementBGMOneida54 min
Jul 6, 2:39 PM EDTSpecial Weather StatementBGMOnondaga66 min
Jul 6, 2:51 PM EDTSpecial Weather StatementBGMOnondaga54 min
Jul 6, 3:02 PM EDTSpecial Weather StatementBGMOneida58 min
Jul 6, 3:15 PM EDTSpecial Weather StatementBGMMadison45 min
Jul 6, 3:43 PM EDTSevere Thunderstorm WarningBGMOneida32 min
Jul 6, 4:23 PM EDTSpecial Weather StatementBGMOtsego52 min
Jul 6, 4:28 PM EDTSevere Thunderstorm WarningBGMOtsego47 min
Jul 6, 4:32 PM EDTSpecial Weather StatementBGMSeneca43 min
Jul 6, 4:59 PM EDTSpecial Weather StatementBGMOtsego46 min
Jul 6, 5:15 PM EDTSpecial Weather StatementBGMOtsego30 min
Jul 6, 6:26 PM EDTSpecial Weather StatementBGMTompkins49 min
Jul 6, 6:42 PM EDTSpecial Weather StatementBGMSchuyler, Tompkins48 min

Nearby

Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.